I'm new hear and I've heard some good things from friends about mms. Though they have displayed great results I'm a little worried about trying some of this "alternative medicine." Are there any side effects either in the short or long term I should know about. Also, what should I expect after taking it?
Thanks for the help everyone!
P.S. are there any other natural medicines I should think about trying?
As far as we know no long term side effects have been noted.
In the short term, taking too much can cause diarrhea and nausea and for some, vomiting. This is generally short lived. If this occurs the program is to skip your next dose or until you feel better , decrease your dosage on the next does you do take. Never take a dose that causes diarrhea and vomiting. Sometimes it is unavoidable but generally is short lived. Some people experience some dizzinesss or spaciness. Again decrease dosages.
It seems that some people may have had some extreme reactions causing dehydration and they landed in the hospital,ut this is highly unsusal. Like any medicine the results are variable with each individual but the vast majority of useres report that they tolerate mms well enough to proceed.
It is uncertain what causes these reactions. Some think it is a detox reaction. Most often. if people work up slowly enough these effects can be avoided.
Arrowwind...i do not wish to contradict as you have done a good job assisting people with MMS questions. But i wish to clarify that MMS in itself does not have side effects short term or long term. The reaction that people get comes from the waste, or dead pathogens, left from the oxidation by MMS. MMS (chlorine dioxide) is a weak oxidixer that has room for 5 electrons in its outer shell. When it oxidizes, removes the electrons from a pathogen, the pathogen is destroyed and naturally there is "waste." (The chlorine dioxide breaks down into table salt in the blood) The amount of waste created is directly related to the amount of MMS someone takes. In other words, the MMS kills pathogens faster than the body can remove the waste and thats when people feel "side effects" and or "symptoms." For this reason it is best to start slow and work up to this threshold without going over. If you feel a reaction, called a Herxheimer Reaction, simply reduce the drops per hour until they are gone. DO NOT STOP taking the MMS because the reaction is proof that the MMS is working!
Well I know that is the rap on the nausea and vomiting and dizziness associated with using mms. .... but in my mind it is not fully proven. It is theory. .. unless you know of some proof?
That being said, I, in general do agree with you for I have seen very healthy people use it and jump right up to high dosages without any nausea or diarrhea.
But I still consider nausea and diarrhea a side effect of the use of the product. Not all people get side effects and people who do get it get it at different dosages. It is an effect of the use of MMS.... which generally is how people understand the term side effect... an uncomfortable reaction to the use of a product.
If they had not taken the mms it would not have happened.
Also, those few who have done mms by IV didn't get nausea or diarrhea. So again, it just makes me wonder about its effects on the GI system in particular.
Like vitamin c in maga dosages there can be "side effects"... to me side effects are effects that a product stimulates to cause... unlike poisonous effects that drugs have... which should be called poisonous effects, not side effects.... its the pharmaceutical company grand deception.
Although I got up to 15 drop dosages of MMS all I have to do is smell it to start gagging. ... so there is another side effect, most likely pshycological.
Really, it is just petty terminology.
But I would really like to see some proof someday that the nausea and diarrhea is a detox reaction. Bantering around talk about electrons just does not do it for me. That is theory, not proof.
Very well, i am not here to argue just to assist. Take what resonates and leave what doesn't. Besides, we can always find proof for whatever we believe. My experience with cleansing and detox is why, for me, it makes sense that these reactions are detox reactions. cheers
I've been taking MMS for 5 days now. I've carefully read the books, blogs, a followed the instructions. I've started small, with 1 activated drop of MMS. I've expected all the side effects of the detox, so the headaches did not surprise me. However, as I slowly increased my dose to 3 drops twice a day - my eyes get really read and itchy. Smells like cigarette and car exhaust really bother me. Yesterday, my symptoms reminded me of a starting flu, so I skipped the evening dose, and started with 1 activated drop again this morning. There is something wrong with my breathing... It reminds me of the cleaning product I used for the Bathroom - Tilex. It was so strong and difficult to get rid. So yes, since I've been on MMS I smell tilex each time I inhale :-( Any suggestions and recommendations please? Thank you so so much!
Hey meuniq...don't panic. Everyone responds differently to taking MMS. The easiest way to explain what your experiencing is these symptoms are proof that the MMS is working. There is no telling what you have stored in your body and MMS either neutralizes it or drives it out of the body. But when we take to much and experience these symptoms, the MMS is destroying the pathogens faster than the body can deal with the "die off".
First things first, you said "you expected side effects...so the headaches did not surprise you." The first rule of taking MMS is not to make yourself feel worse. Second, the most effective application of MMS is one dose every hour. It only stays in the body about 1 hour, and taking it every hour for eight hours keeps a steady blood level. If you were experiencing these symptoms at 1 drop then you should have reduced to 1/2 a drop (or stayed at one drop, depending on your specific illness and tolerance.) You should NOT have increased number of drops until all symptoms had disappeared for several days. I recommend going to 1/2 drop (mix 1 drop dosage and divide into two cups) every hour for eight hours, allow your immune system to catch up, and see how you feel. If need be, reduce to 1/4 drop (one drop dosage divided into four cups)...i know people who have to take 1/4 drop.
Do not stop taking MMS, just take dose levels that do not create any symptoms. Also, be sure to use distilled water, eat food one hour away from MMS, and vitamins/prescriptions two hours away. You want to take MMS at a dosage where you do not experience any symptoms like headache, nausea, diarrhea, etc. You were right in increasing to three drops, but you must listen to your body and increase as it is ready. We want to assist the body....
I couldn't thank you enough! You're right, I panicked! I'm doing this abroad - Athens, Greece, and I could not find any alternative medicine practitioner to turn to in case something goes wrong... My roomate thinks I'm poisoning myself with bleach! :-)
I will follow your recommendations. Since I decreased the dose this morning back to 1, I'm feeling much better. I will take it slow from now on... Once again: THANK YOU!
Happy to help...MMS is incredible stuff, powerful and simple. After a few days try two drops every hour and see how you feel. If you have any symptoms, then go back to one, if not stay at two. Several days later try three drops, if you can handle three stay there for the rest of the three weeks. Three weeks is a minimum, you want to take MMS until you feel you are well. If you do the protocol 1000 you will notice some changes. And experiment with MMS...it is a great deodorant, air cleaner, brush your teeth with it, etc. using a spray bottle is my favorite, i use it non stop for everything. Mix 10 drops per ounce...more info at genesis2church.org